# SDR 95ZZZX4542

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Guangzhou Aircraft Maintenance Engineering Company, repair station GJPY002L
- Make and model: Boeing 737*
- Engine: Cfmint CFM563B2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7086002
- Condition: Leaking
- Location: Lt Eng Hp Fuel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHEN STARTING LT ENGINE, HIGH PRESSURE FUEL PUMP LEAKED FUEL.  REPLACED THE FUEL PUMP PER MM73-11-01.  ADJUSTED AND RAN ENGINE PER TEST 6, ALL PARAMETERS WERE OKAY.
